# SDR ASAA2017050720664

- Difficulty date: May 7, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 14,125 hours, 4,653 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 012571
- Condition: Failed
- Location: E&E Bay
- Part time: 1,446 hours, 497 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT THE GATE INTERMITTENT VTK DISPLAYED ON CAPTAIN'S ND AND FMC PROMPTS DISAPPEAR FROM MCDU. GROUNDED - YES. REMOVED AND REPLACED LEFT FMC, REF AMM 34-61-02. LOADED SOFTWARE, REF AMM 34-61-00/201. ADJUSTED PERFORMANCE FACTORS, REF AMM 34-61-00-800-801. OPS TEST OK, REF AMM 34-61-00.
